# SDR DALA2024031403328

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Angle
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 1053 L30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE "TEE" STA 1053 LONGERON 30 AT AFT CARGO COMPARMENT. SUMMARY OF NRC 00559: CORROSION LEVEL 2. ANGLE "TEE" STA 1053 LONGERON 30 AT AFT CARGO COMPARMENT WAS REPLACED PER B717-200 SRM 51-41-05-0G. (LP #0242409)
